# SDR 96ZZZX6130

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N508MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3247
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, ENGINE VIBRATION WARNING LIGHT CAME ON.  ENGINE NR 2 REACHED 2.2.  TAKEOFF WAS REJECTED.  ENGINE NR 2 WAS CHANGED.  TEST WAS PERFORMED ACCORDING TO AMM 72-00-00.
